advertisement
Question
Posted by: Jas | 2007/03/30

Off Minesse - stomach pains

Hi

I've been off minesse for 2 weeks now. I did get my period again a few days after going off. But for the past few days I've had stomach pains (similar to period pains) is that normal? Is my body adjusting? Periods have stopped already.

Thank you
Beryl

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is most likely your body adjusting to being off the Pill. It may be ovulation pain.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement